# SDR SWAA2023030900119

- Difficulty date: February 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN STA 340 AND 360 WL208.1 MKD DOT<[01] REMOVED CRACKED INTERCOSTAL BETWEEN STA 344 AND STA 360 BL0 PER B737-700 SRM 51-40-02-0G-0.;[02] THIS INTERCOSTAL HAS AN ANGLE FITTING REPAIR INSTALLED DUE TO THE FLOOR BEAM REPAIR AT STA 344 IN THE SAME AREA. FABRICATED NEW ANGLE FITTING [6] BY OUTSIDE VENDOR PO#413864 PER B737-700 SRM 53-10-51-2R-10 REPAIR 10 FIG 205; MATERIAL USED 7050-T7451 PO#1796041.;[03] VERIFIED STEP #2[16] INSTALLED ALL REPAIR PARS AND NEW INTERCOSTAL PER SRM 53-10-51-2R-9 REPAIR 9 SHEET 2;[17] CORRECTION ON STEP #14 - TREATED AND PRIMED NEW PARTS PER B737-700 SRM 51-20-01-0G- AND AMM 51-72-370-804;[18] CORRECTION STEP 17 - APPLIED PRIMER REF. AMM 51-21-72-370-804;[19] VERIFIED STEPS 14; 16; 17 AND 18. INSTALLATION OF FITTING AND INTERCOSTAL AT BL-0 BETWEEN STA 340 TO 360.
